MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561831
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated to november 01, 2024 based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.Block e1: initial reporter city: (b)(6).Block h6: imdrf device a090402 captures the reportable event of device unable to delivery energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare device was used in the colon for colon polyps during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2024.During the procedure, the device could not be energized and the polyp could not be removed.The procedure was completed with another rotatable snare device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
B3: approximated to november 01, 2024, based on the date the manufacturer became aware of the event.D4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.E1: initial reporter city: (b)(6).H6: imdrf device a090402 captures the reportable event of device unable to delivery energy.H11: investigation results: a rotatable snare was received for analysis, and it was found during visual inspection without any visible damages.A continuity and electrical test were performed, and the device was found within specification.No problems were noted.The reported complaint of device failure to deliver energy was unable to be confirmed.During analysis of the device, it was determined that the device did not have any visual issues or damages, the device was submitted to a continuity and electrical test, and it was found within specification, the unit returned did not show evidence of the alleged issue or any defect that could have contributed to the event reported.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since product analysis of the returned device and product record review did not identify any evidence of either the alleged problem(s) or any defect on the device.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20957185
Report Number3005099803-2024-06446
Device Sequence Number12674242
Product Code FDI
UDI-Device Identifier08714729283997
UDI-Public08714729283997
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561831
Device Catalogue Number6183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown